EconPapers    
Economics at your fingertips  
 

Mean squared accuracy of numerical approximations of partial differential equations

Robert Vichnevetsky

Mathematics and Computers in Simulation (MATCOM), 1977, vol. 19, issue 2, 159-168

Date: 1977
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475477900088
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:19:y:1977:i:2:p:159-168

DOI: 10.1016/0378-4754(77)90008-8

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:19:y:1977:i:2:p:159-168